Alert archive / Kansas / Flash Flood Warnings in 2013
Flash Flood Warning 11, NWS Wichita, KS
NWS Wichita, KS issued this flash flood warning at Aug 5, 2013, 12:43 AM CDT for 7 counties in Kansas. It was in force for 9 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 5, 2013, 12:43 AM CDT (05:43 UTC)
- Expired
- Aug 5, 2013, 9:45 AM CDT
- In force
- 9 hr
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Chautauqua County, KS, Elk County, KS, Greenwood County, KS, Labette County, KS, Montgomery County, KS, Neosho County, KS, Wilson County, KS
The radar
The Tulsa radar (KINX), 146 km from the middle of the area, began a volume at 05:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 5, 2:38 AM CDT | FLASH FLOOD | Fredonia, KS | STREET FLOODING ALL OVER TOWN. |
| Aug 5, 4:54 AM CDT | FLASH FLOOD | 2 E Neodesha, KS | NUMEROUS RURAL ROADS UNDER WATER AND IMPASSABLE ACROSS THE COUNTY DUE TO EXTREMELY HEAVY RAINFALL. |
| Aug 5, 4:54 AM CDT | FLASH FLOOD | Fredonia, KS | EXTREME STREET FLOODING AND STANDING WATER IN FREDONIA FROM VERY HEAVY RAIN. SOME EVACUATIONS WERE BEING DONE FOR RESIDENTS IN TOWN DUE TO THE RISING WATER. |
| Aug 5, 7:38 AM CDT | FLOOD | Neodesha, KS | FEW LOW WATER CROSSINGS STILL UNDERWATER ACROSS THE COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 115 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 5.7 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 606 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- -16 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
986
WGUS53 KICT 050543
FFWICT
KSC019-049-073-099-125-133-205-051445-
/O.NEW.KICT.FF.W.0011.130805T0543Z-130805T1445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WICHITA KS
1243 AM CDT MON AUG 5 2013
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EASTERN ELK COUNTY IN SOUTHEAST KANSAS...
LABETTE COUNTY IN SOUTHEAST KANSAS...
NEOSHO COUNTY IN SOUTHEAST KANSAS...
NORTHEASTERN CHAUTAUQUA COUNTY IN SOUTHEAST KANSAS...
NORTHERN MONTGOMERY COUNTY IN SOUTHEAST KANSAS...
SOUTHEASTERN GREENWOOD COUNTY IN SOUTHEAST KANSAS...
WILSON COUNTY IN SOUTHEAST KANSAS...
* UNTIL 945 AM CDT.
* AT 1239 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM TRAINING THUNDERSTORMS OVER THE WARNED AREA.
DOPPLER RADAR ESTIMATED BETWEEN 3 TO 4 INCHES OF RAIN HAVE FALLEN
ACROSS THE AREA...WITH ADDITIONAL RAINFALL AMOUNTS OF 2 TO 3 INCHES
POSSIBLE.
* LOCATIONS WITHIN THE WARNING INCLUDE...
ALTAMONT...ALTOONA...BARTLETT...BENEDICT...BUFFALO...BUXTON...
CHANUTE...CHERRYVALE...CHETOPA...COYVILLE...DENNIS...EARLTON...ELK
CITY...ERIE...FALL RIVER...FREDONIA...GALESBURG...INDEPENDENCE...
LABETTE...LIBERTY...MOUND VALLEY...NEODESHA...NEW ALBANY...
OSWEGO...PARSONS...PARSONS TRI CITY AIRPORT...ST. PAUL...
SYCAMORE...THAYER...SOUTH MOUND...CHANUTE AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 3700 9508 3726 9603 3775 9603 3775 9596
3773 9595 3774 9587 3764 9509
$$
SMITH2 follow-up statements
705
WGUS73 KICT 050713
FFSICT
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
213 AM CDT MON AUG 5 2013
KSC019-049-073-099-125-133-205-051445-
/O.CON.KICT.FF.W.0011.000000T0000Z-130805T1445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NEOSHO KS-MONTGOMERY KS-LABETTE KS-GREENWOOD KS-CHAUTAUQUA KS-ELK KS-
WILSON KS-
213 AM CDT MON AUG 5 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 945 AM CDT FOR
WILSON...EASTERN ELK...NORTHEASTERN CHAUTAUQUA...SOUTHEASTERN
GREENWOOD...LABETTE...NORTHERN MONTGOMERY AND NEOSHO COUNTIES...
AT 204 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATED TRAINING THUNDERSTORMS PRODUCING VERY HEAVY RAIN OVER THE
WARNED AREA.
AT 204 AM CDT...DOPPLER RADAR SHOWED AN AREA OF VERY HEAVY RAINFALL
WHERE 4 TO 6 INCHES OF RAIN MAY HAVE FALLEN. THIS LOCATION WAS ALONG
THE COON CREEK NORTH OF FREDONIA JUST EAST OF HIGHWAY 400. PERSONS
LIVING ALONG THIS CREEK SHOULD MOVE TO HIGHER GROUND NOW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
&&
LAT...LON 3700 9508 3726 9603 3775 9603 3775 9596
3773 9595 3774 9587 3764 9509
$$
KETCHAM669
WGUS73 KICT 051204
FFSICT
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
704 AM CDT MON AUG 5 2013
KSC099-133-051213-
/O.CAN.KICT.FF.W.0011.000000T0000Z-130805T1445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NEOSHO KS-LABETTE KS-
704 AM CDT MON AUG 5 2013
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR LABETTE AND NEOSHO
COUNTIES...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 3726 9603 3775 9603 3775 9596 3773 9595
3774 9583 3769 9553 3712 9553
$$
KSC019-049-073-125-205-051445-
/O.CON.KICT.FF.W.0011.000000T0000Z-130805T1445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MONTGOMERY KS-GREENWOOD KS-CHAUTAUQUA KS-ELK KS-WILSON KS-
704 AM CDT MON AUG 5 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 945 AM CDT FOR
WILSON...EASTERN ELK...NORTHEASTERN CHAUTAUQUA...SOUTHEASTERN
GREENWOOD AND NORTHERN MONTGOMERY COUNTIES...
AT 658 AM CDT...FLASH FLOODING WAS REPORTED OVER THE WARNED AREA
FROM OVERNIGHT HEAVY RAINFALL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF URBAN
AREAS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...RURAL COUNTRY ROADS
AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING
AREAS ARE SUBJECT TO FLOODING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 3726 9603 3775 9603 3775 9596 3773 9595
3774 9583 3769 9553 3712 9553
$$
KETCHAMWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this flash flood warning went out at Aug 4, 11:35 PM CDT, 1 hour 8 minutes earlier.
Area forecast discussion, Aug 4, 11:35 PM CDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 1135 PM CDT SUN AUG 4 2013 ...AVIATION UPDATE... .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY) ISSUED AT 300 PM CDT SUN AUG 4 2013 MCV OVER THE FLINT HILLS THIS AFTERNOON WILL PUSH THROUGH SOUTHEAST KS INTO EARLY THIS EVENING. AREA OF SHOWERS/T-STORMS ASSOCIATED WITH THIS FEATURE HAS SHOWN A DIMINISHING TREND. A DEVELOPING 40 KT SOUTHWESTERLY LOW-LEVEL JET TONIGHT WILL RESULT IN MOISTURE TRANSPORT/ISENTROPIC LIFT ACROSS MUCH OF THE FORECAST AREA. THIS COULD RESULT IN A FEW CLUSTERS OF THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL RATES ESPECIALLY IN EAST-CENTRAL/SOUTHEAST KS. THEREFORE EXTENDED THE FLOOD WATCH INTO MONDAY MORNING FOR MANY COUNTIES IN CENTRAL/SOUTH CENTRAL/SOUTHEAST KS...ALTHOUGH NOT EXPECTING NEAR THE MAGNITUDE/EXTENT OF HEAVY RAIN/FLOODING THAT WE EXPERIENCED OVERNIGHT INTO TODAY. FORECAST CONFIDENCE IS ALSO LOWER THAN IT WAS FOR THE SIGNIFICANT HEAVY RAIN/FLOOD EVENT WHICH OCCURRED LAST NIGHT INTO THIS MORNING. REMNANT FRONTAL BOUNDARY PROGGED BY GFS/NAM-WRF TO LIFT NORTHWARD INTO CENTRAL/SOUTHEAST KS BY MONDAY PM. MOISTURE POOLING/CONVERGENCE INTO THE FRONTAL ZONE COULD LEAD TO WIDELY SCATTERED STORMS LATE IN THE AFTERNOON ALTHOUGH MID-LEVEL TEMPERATURES ARE EXPECTED TO CLIMB A FEW DEGREES PROVIDING A CAPPING CONCERN. WILL KEEP POPS LOW. BEST CHANCES FOR STORMS MON NIGHT WILL BE NEAR/NORTH OF FRONT IN CENTRAL/SOUTHEAST KS. NEXT CHANCE FOR POTENTIALLY MORE WIDESPREAD THUNDERSTORMS WITH HEAVY RAINFALL COULD COME LATER TUES NIGHT INTO WED NIGHT AS A COLD FRONT SURGES SOUTH INTO THE AREA. THE MODELS HINT THAT WEAK DISTURBANCES RIDING AROUND THE PERIPHERY OF THE SUBTROPICAL RIDGE MAY EJECT OUT ACROSS KS DURING THIS TIME PERIOD. VERY WARM AND HUMID CONDITIONS EXPECTED MONDAY-TUESDAY WITH WARMEST READINGS NEAR THE OKLAHOMA BORDER IN SOUTH CENTRAL KS. CURTAILED HIGHS A FEW DEGREES BELOW GUIDANCE ELSEWHERE WHERE WIDESPREAD SOAKING RAINS HAVE OCCURRED RECENTLY. HEAT INDICES WILL FLIRT WITH ADVISORY CRITERIA IN THE SOUTH BOTH MONDAY/TUESDAY AFTERNOON. JMC .LONG TERM...(THURSDAY THROUGH SUNDAY) ISSUED AT 300 PM CDT SUN AUG 4 2013 SUBTROPICAL UPPER HIGH REBUILDS OVER THE SOUTHERN PLAINS/LOWER MISSISSIPPI VALLEY DURING THE PERIOD. WITH SUBTROPICAL MID-HIGH LEVEL MOIST PLUME WRAPPING AROUND THE HIGH WITH EMBEDDED WEAK PERTURBATIONS...WILL MAINTAIN AT LEAST SMALL CHANCES FOR THUNDERSTORMS DURING THIS EXTENDED PERIOD. THE PERTURBATIONS WILL BE DIFFICULT TO TIME THIS FAR OUT...SO HARD TO PINPOINT THE EXACT TIME PERIODS IT MAY RAIN. TEMPERATURES WILL MODERATE SLOWLY DURING THE PERIOD...BUT REMAINING BELOW SEASONAL AVERAGES. JMC && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z MONDAY NIGHT) ISSUED AT 1136 PM CDT SUN AUG 4 2013 AREAS OF IFR AND MVFR CIGS AND VSBYS WILL PLAGUE THE CENTRAL KANSAS TERMINALS THROUGH MONDAY MORNING. MEANWHILE SCATTERED TO NUMEROUS CONVECTION WITH HEAVY RAINFALL WILL AFFECT SOUTHEAST KANSAS INTO EARLY MONDAY MORNING. A GENERAL IMPROVEMENT TO VFR IS EXPECTED BY MONDAY AFTERNOON ALL AREAS WITH RENEWED CONVECTION POSSIBLE LATER MONDAY EVENING. KED && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 72 95 73 96 / 40 40 40 10 HUTCHINSON 70 93 72 95 / 40 40 40 20 NEWTON 69 92 72 93 / 40 40 50 20 ELDORADO 71 92 72 93 / 50 50 50 10 WINFIELD-KWLD 73 96 73 97 / 50 40 30 10 RUSSELL 69 91 71 93 / 20 30 60 30 GREAT BEND 69 91 71 93 / 20 30 50 20 SALINA 70 91 72 93 / 30 30 50 20 MCPHERSON 70 93 72 94 / 40 40 50 20 COFFEYVILLE 73 95 74 96 / 80 70 40 10 CHANUTE 71 91 72 93 / 80 70 50 20 IOLA 71 90 72 91 / 70 70 50 20 PARSONS-KPPF 72 92 72 94 / 80 70 40 10 && .ICT WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH THROUGH MONDAY MORNING FOR KSZ048>053-067>072-083- 092>096-098>100. &&
Hazardous weather outlook, Aug 4, 4:54 PM CDT, 7 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 454 PM CDT SUN AUG 4 2013 KSZ032-033-047>053-067>072-082-083-091>096-098>100-052200- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 454 PM CDT SUN AUG 4 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT CLUSTERS OF THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL AND GUSTY WINDS COULD REDEVELOP OVERNIGHT ACROSS PARTS OF CENTRAL...SOUTH CENTRAL...AND SOUTHEASTERN KANSAS. PLEASE REFER TO THE FLOOD WATCH STATEMENT FOR DETAILS. NUMEROUS COUNTY FLOOD AND RIVER WARNINGS REMAIN IN EFFECT ACROSS CENTRAL...SOUTH CENTRAL AND SOUTHEAST KANSAS FROM HEAVY RAINS LAST NIGHT AND THIS MORNING. PLEASE REFER TO THE LATEST FLOOD STATEMENTS AND WARNINGS FOR DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SEVERAL COUNTY AND RIVER FLOOD WARNINGS WILL LIKELY REMAIN IN EFFECT INTO TUESDAY FOR PARTS OF CENTRAL...SOUTH CENTRAL AND SOUTHEAST KANSAS. PLEASE REFER TO THE LATEST FLOOD STATEMENTS AND WARNINGS FOR DETAILS. CHANCES FOR THUNDERSTORMS WILL CONTINUE THROUGHOUT THE WEEK ACROSS THE AREA. THE HIGHEST CHANCES WILL BE MONDAY NIGHT IN CENTRAL AND SOUTHEAST KANSAS...AND AREA-WIDE TUESDAY NIGHT THROUGH WEDNESDAY NIGHT. LOCALLY HEAVY RAINFALL...LOCALIZED FLOODING AND GUSTY WINDS WILL BE THE MAIN THREATS. HEAT INDICES OF 100 TO 105 DEGREES ARE FORECAST IN SOUTH CENTRAL AND SOUTHEAST KANSAS FOR THE AFTERNOON HOURS BOTH MONDAY AND TUESDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP
In the hours before
Special weather statement, Aug 4, 10:35 PM CDT, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1035 PM CDT SUN AUG 4 2013 KSZ095-099-050400- MONTGOMERY-WILSON- 1035 PM CDT SUN AUG 4 2013 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR MONTGOMERY AND WILSON COUNTIES... AT 1030 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 6 MILES SOUTHWEST OF NEODESHA OR 24 MILES NORTH OF COFFEYVILLE...AND MOVING EAST AT 15 MPH. WINDS TO 50 MPH AND TORRENTIAL RAINS ARE POSSIBLE WITH THIS STORM. THESE STORMS LIKELY PRODUCE PONDING OF WATER ON ROADWAYS. LISTEN FOR LATER STATEMENTS OR POSSIBLE FLOOD WARNINGS SHOULD THE RISK FOR MINOR LOW-LAND FLOODING BECOME MORE IMMINENT. && LAT...LON 3751 9553 3723 9552 3728 9588 3746 9588 TIME...MOT...LOC 0333Z 269DEG 13KT 3737 9576 ES
The office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 4, 7:58 PM CDT | Areal Flood Warning | ICT | Harvey, Reno, Rice | 24 hr |
| Aug 4, 8:11 PM CDT | Areal Flood Warning | ICT | Barton | 19 hr |
| Aug 4, 10:35 PM CDT | Special Weather Statement | ICT | Montgomery | 25 min |
| Aug 4, 10:43 PM CDT | Areal Flood Warning | ICT | Sedgwick | 12 hr |
| Aug 4, 11:15 PM CDT | Areal Flood Warning | ICT | Labette, Montgomery, Neosho, Wilson | 8 hr |
| Aug 5, 12:54 AM CDT | Special Weather Statement | ICT | Montgomery | 36 min |
| Aug 5, 1:41 AM CDT | Areal Flood Warning | ICT | Greenwood | 9 hr |
| Aug 5, 3:32 AM CDT | Dense Fog Advisory | ICT | Barton, Ellsworth, Harper, Harvey, Kingman, Lincoln and 7 more | 6 hr |
| Aug 5, 3:56 AM CDT | River Flood Warning | ICT | Montgomery, Wilson | 70 hr |
| Aug 5, 4:58 AM CDT | River Flood Warning | ICT | Wilson | 15 hr |
| Aug 5, 4:59 AM CDT | River Flood Warning | ICT | Wilson | 23 hr |
| Aug 5, 5:01 AM CDT | River Flood Warning | ICT | Sedgwick | 9 hr |
| Aug 5, 8:45 AM CDT | River Flood Warning | ICT | Montgomery | 4 days |
| Aug 5, 9:37 AM CDT | Areal Flood Warning | ICT | Labette, Montgomery, Wilson | 24 hr |
| Aug 5, 5:54 PM CDT | Special Weather Statement | ICT | Harper | 36 min |
| Aug 5, 6:17 PM CDT | Areal Flood Warning | ICT | Harvey, Reno, Rice | 18 hr |
Nearby
Flash Flood Warnings in Kansas, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.